# SDR UIEA2018083001851

- Difficulty date: August 25, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,872 hours, 15,628 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BULK CARGO TEMP READOUT ERRATIC +8 TO -56 IN FLIGHT. CLEANED AFT ZONE TEMP SENSOR (BULK PIT) IAW AMM 21-61-09. OPS CHECK GOOD AND READING STABLE.
